Alert archive / Louisiana / Tornado Warnings in 2008

Tornado Warning 37, NWS Lake Charles, LA

September 2, 2008Allen Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at Sep 2, 2008, 7:00 PM CDT for Allen Parish, Louisiana. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2008, 7:00 PM CDT (00:00 UTC)
Expired
Sep 2, 2008, 7:30 PM CDT
In force
30 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

County Allen Parish, LA

What was reported inside it

TimeReportWhereRemark
Sep 2, 7:05 PM CDTFUNNEL CLOUD1 E Reeves, LASTATE POLICE REPORTED FUNNEL CLOUD JUST EAST OF REEVES ALONG U.S. 190.
Sep 2, 7:08 PM CDTTORNADO 0Leblanc, LAEF0 TORNADO PARTIALLY REMOVED ROOF OF ONE MOBILE HOME ALONG HWY 190 IN LEBLANC. SEVERAL EYEWITNESSES REPORTED SEEING AND HEARING TORNADO SNAPPING TREES IN UNACCESSIBLE FORESTED AREAS NEARBY. PATH LENGTH OF 1/4 MILE AND PATH WIDTH OF 25 YARDS.
Sep 2, 7:08 PM CDTTORNADOLeblanc, LAALLEN PARISH EMERGENCY MANAGER REPORTS 2 HOMES DAMAGED EAST OF REEVES NEAR LEBLANC. REPORT RELAYED FROM KPLC-TV.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2008-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2008-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1164 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLCH 030000
TORLCH
LAC003-030030-
/O.NEW.KLCH.TO.W.0037.080903T0000Z-080903T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
700 PM CDT TUE SEP 2 2008

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN ALLEN PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...REEVES...OBERLIN...KINDER...

* UNTIL 730 PM CDT

* AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR REEVES...
  MOVING NORTHEAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  KINDER BY 715 PM CDT...
  OBERLIN BY 730 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A SMALL INTERIOR ROOM.
GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE...SEEK
SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR
ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND
ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3053 9263 3044 9294 3045 9295 3045 9306
      3046 9307 3057 9312 3061 9305 3060 9298
      3064 9297 3074 9273
TIME...MOT...LOC 0000Z 247DEG 21KT 3053 9298

$$

13
1 follow-up statement
000 
WWUS54 KLCH 030018
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
718 PM CDT TUE SEP 2 2008

LAC003-030030-
/O.CON.KLCH.TO.W.0037.000000T0000Z-080903T0030Z/
ALLEN LA-
716 PM CDT TUE SEP 2 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR SOUTHERN
ALLEN PARISH...

AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LEBLANC...OR ABOUT
NEAR REEVES...MOVING EAST AT 23 MPH.

THE TORNADO WILL BE NEAR...
  6 MILES NORTH OF KINDER BY 725 PM CDT...
  6 MILES SOUTHWEST OF OBERLIN BY 730 PM CDT...

SEVERAL REPORTS OF FUNNEL CLOUDS...AND POSSIBLY OF A TORNADO ON THE 
GROUND...HAVE BEEN RECEIVED WITH THIS STORM.

RESIDENTS IN SOUTHWESTERN AND SOUTH CENTRAL ALLEN PARISH SHOULD TAKE 
COVER IMMEDIATELY

LAT...LON 3053 9263 3044 9294 3045 9295 3045 9306
      3046 9307 3057 9312 3061 9305 3060 9298
      3064 9297 3074 9273
TIME...MOT...LOC 0016Z 253DEG 20KT 3055 9294

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Sep 2, 3:17 PM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Sep 2, 3:17 PM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
317 PM CDT TUE SEP 2 2008

.DISCUSSION...

TROPICAL DEPRESSION GUSTAV CONTINUES TO SPIN JUST NORTH OF SHV
WITH NUMEROUS RAIN BANDS AROUND THE CIRCULATION EXTENDING SOUTH
INTO THE CWA. TWO PARTICULARLY HEAVY RAIN BANDS HAVE AFFECTED
CENTRAL AND SOUTH CENTRAL LOUISIANA FOR MUCH OF THE DAY...WITH
FLASH FLOODING REPORTED IN SOME AREAS. HAVE EXTENDED THE FLASH
FLOOD WATCH THROUGH TOMORROW AS MODELS INDICATE RAIN BANDS WILL
CONTINUE TO AFFECT THE AREA AT LEAST THROUGH WEDNESDAY MORNING.
KEEPING HIGHEST POPS EAST OF THE I-49 CORRIDOR BUT HAVE LOWER POPS
OVER THE SOUTHWEST ZONES WHERE DRIER SOUTHWEST FLOW WILL PREVAIL.
CIRCULATION OF GUSTAV IS EXPECTED TO GRADUALLY MOVE NORTHEAST INTO
THE WESTERLIES OVER THE NEXT FEW DAYS...WITH PRECIP CHANCES SLOWLY
DECREASING INTO THE WEEKEND AND A SUBSEQUENT WARMING TREND. LOOKS
LIKE AREA MAY GET TO DRY OUT OVER THE WEEKEND AS DRIER AIR FILTERS
INTO THE CWA FROM THE NORTH. PARADE OF TROPICAL CYCLONES
CONTINUES OVER THE ATLANTIC WITH HANNA...IKE...AND JOSEPHINE ALL
OUT THERE. AT THIS TIME ONLY IKE APPEARS TO HAVE SOME POTENTIAL TO
MOVE INTO THE GULF...SO WILL BE KEEPING CLOSEST EYES ON HIM.

&&

.AVIATION...

WINDS WILL REMAIN GUSTY AT ALL TERMINALS WITH WIND GUSTS OF 20 TO
30 KNOTS POSSIBLE THROUGH 00Z. RAINBANDS ASSOCIATED WITH THE
REMNANTS OF GUSTAV WILL MAINLY AFFECT KAEX...KLFY...AND KARA WHERE
HEAVY RAINFALL WILL BE POSSIBLE THROUGH WEDNESDAY.  VFR CONDITIONS
WILL PREVAIL AT KBPT AND KLCH WITH ONLY SOME ISOLATED TO SCATTERED
SHRA POSSIBLE.

&&

.MARINE...

WINDS REMAIN QUITE GUSTY OUT OF THE SOUTHWEST THIS AFTERNOON WITH
GUSTS OVER 30 KNOTS NOTED AT TIMES. SEAS ALSO REMAIN HIGH DUE TO
THE STRONG OFFSHORE FLOW AND LINGERING EFFECTS OF GUSTAV. HAVE
LEFT INHERITED SCA AS IS.  BOTH WINDS AND SEAS SHOULD SLOWLY
SUBSIDE THROUGH THE WEEK AS GUSTAV MOVES OFF TO THE NORTHEAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  75  87  72  89  72 /  60  50  30  20  20
KBPT  74  89  71  90  72 /  40  40  20  10  20
KAEX  73  82  71  87  71 /  80  70  50  30  20
KLFT  75  83  72  86  72 /  80  70  50  30  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     EVANGELINE...IBERIA...LAFAYETTE...LOWER ST. MARTIN...
     RAPIDES...ST. LANDRY...ST. MARY...UPPER ST. MARTIN...
     VERMILION...VERNON.

TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 11 PM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
     OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO
     CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
     WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
     20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
     CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
     LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
     FROM 20 NM TO 60 NM.

&&

SHAMBURGER
Hazardous weather outlook, Sep 2, 6:05 AM CDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
605 AM CDT TUE SEP 2 2008

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-031115-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
605 AM CDT TUE SEP 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THE COASTAL FLOOD WARNING HAS BEEN DOWNGRADED TO A COASTAL FLOOD ADVISORY
FOR THE PARISHES AROUND VERMILION BAY WHERE STRONG SOUTHWEST WINDS
ARE DIMINISHING. ADDITIONAL RAINFALL OF 1 TO 3 INCHES IS POSSIBLE
WITH BANDS OF SHOWERS IN TRAIN ASSOCIATED WITH WHAT IS NOW
TROPICAL DEPRESSION GUSTAV OVER NORTHERN LOUISIANA. A SMALL CRAFT
ADVISORY HAS BEEN EXTENDED FOR STRONG SOUTHWESTERLY WINDS AND SEAS
GREATER THAN 6 FEET. A WIND ADVISORY OVER CENTRAL LOUISIANA WILL
BE ALLOWED TO EXPIRE AROUND DAYBREAK AS THE EFFECTS OF GUSTAV
CONTINUE TO FADE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SMALL CRAFT ADVISORY WILL CONTINUE INTO WEDNESDAY EVENING AS STRONG
SOUTHWESTERLY WINDS AND HIGH SEAS GRADUALLY SUBSIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS CAN STAND DOWN. SPOTTER ACTIVATION IS NOT ANTICIPATED AT
THIS TIME.

SWEENEY

In the hours before

Local storm report, Sep 2, 2:13 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
213 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      NEW IBERIA              30.01N 91.82W
09/02/2008                   IBERIA             LA   NEWSPAPER

            FLASH FLOODING REPORTED IN NEW IBERIA

&&

FNAVEJAR
Local storm report, Sep 2, 6:04 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
604 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      NEW IBERIA              30.01N 91.82W
09/02/2008                   IBERIA             LA   NEWSPAPER

            THE DAILY IBERIAN REPORTED 2 FEET OF WATER ACROSS SOME

            STREETS ON THE WEST SIDE OF NEW IBERIA FROM AMENCO CANAL.

&&

RUA
Local storm report, Sep 2, 6:05 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
605 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      NEW IBERIA              30.01N 91.82W
09/02/2008                   IBERIA             LA   NEWSPAPER

            THE DAILY IBERIAN NEWSPAPER REPORTED FRONT STREET IN NEW
            IBERIA CLOSED FROM FLOODING OF BAYOU TECHE.

&&

RUA
Local storm report, Sep 2, 6:07 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
607 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      NEW IBERIA              30.01N 91.82W
09/02/2008                   IBERIA             LA   NEWSPAPER

            FLASH FLOODING REPORTED IN NEW IBERIA

0130 PM     FLASH FLOOD      NEW IBERIA              30.01N 91.82W
09/02/2008                   IBERIA             LA   NEWSPAPER

            THE DAILY IBERIAN REPORTED 2 FEET OF WATER ACROSS SOME

            STREETS ON THE WEST SIDE OF NEW IBERIA FROM AMENCO CANAL.

0130 PM     FLASH FLOOD      NEW IBERIA              30.01N 91.82W
09/02/2008                   IBERIA             LA   NEWSPAPER

            THE DAILY IBERIAN NEWSPAPER REPORTED FRONT STREET IN NEW
            IBERIA CLOSED FROM FLOODING OF BAYOU TECHE.

&&

RUA

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:28 PM CDTTornado WarningLCHAllen32 min
Sep 2, 7:34 PM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides41 min
Sep 2, 8:12 PM CDTTornado WarningLCHAllen, Evangeline, Rapides33 min
Sep 2, 8:40 PM CDTTornado WarningLCHAvoyelles35 min
Sep 2, 8:46 PM CDTTornado WarningLCHRapides29 min
Sep 2, 9:14 PM CDTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides3 hr
Sep 2, 10:26 PM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides34 min
Sep 2, 11:38 PM CDTRiver Flood WarningLCHCalcasieu20 hr
Sep 3, 1:20 AM CDTFlash Flood WarningLCHAvoyelles, Saint Landry3 hr
Sep 3, 1:51 AM CDTFlash Flood WarningLCHAllen, Beauregard, Evangeline, Rapides3 hr
Sep 3, 2:10 AM CDTTornado WarningLCHAvoyelles, Saint Landry25 min
Sep 3, 2:32 AM CDTTornado WarningLCHAllen, Evangeline, Rapides28 min
Sep 3, 2:47 AM CDTTornado WarningLCHAcadia, Evangeline28 min
Sep 3, 3:16 AM CDTTornado WarningLCHEvangeline29 min
Sep 3, 3:18 AM CDTTornado WarningLCHAvoyelles27 min
Sep 3, 3:18 AM CDTTornado WarningLCHAllen, Rapides27 min
Sep 3, 3:44 AM CDTTornado WarningLCHRapides16 min
Sep 3, 3:46 AM CDTTornado WarningLCHAvoyelles, Evangeline, Saint Landry29 min
Sep 3, 3:50 AM CDTCoastal Flood AdvisoryLCH8 hr
Sep 3, 4:12 AM CDTTornado WarningLCHRapides33 min
Sep 3, 4:25 AM CDTTornado WarningLCHAvoyelles, Rapides20 min
Sep 3, 4:27 AM CDTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon3 hr
Sep 3, 5:40 AM CDTTornado WarningLCHRapides35 min
Sep 3, 6:16 AM CDTTornado WarningLCHAvoyelles, Rapides29 min
Sep 3, 7:05 AM CDTTornado WarningLCHAllen, Evangeline, Rapides40 min
Sep 3, 7:31 AM CDTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides3 hr
Sep 3, 7:47 AM CDTTornado WarningLCHAllen, Evangeline, Rapides28 min
Sep 3, 8:15 AM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides30 min
Sep 3, 8:27 AM CDTTornado WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry33 min
Sep 3, 9:04 AM CDTRiver Flood WarningLCHAllen49 hr
Sep 3, 9:04 AM CDTRiver Flood WarningLCHAllen5 days
Sep 3, 9:04 AM CDTRiver Flood WarningLCHCalcasieu4 days
Sep 3, 9:21 AM CDTTornado WarningLCHAcadia, Evangeline, Jefferson Davis, Saint Landry24 min
Sep 3, 9:26 AM CDTFlash Flood WarningLCHAvoyelles, Rapides64 min
Sep 3, 9:54 AM CDTFlash Flood WarningLCHAcadia, Avoyelles, Evangeline, Saint Landry6 hr
Sep 3, 10:20 AM CDTSevere Thunderstorm WarningLCHAcadia3 min
Sep 3, 10:22 AM CDTTornado WarningLCHAcadia38 min
Sep 3, 10:23 AM CDTFlash Flood WarningLCHAcadia, Allen, Avoyelles, Beauregard, Evangeline, Jefferson Davis and 3 more6 hr
Sep 3, 10:45 AM CDTFlash Flood WarningLCHAcadia, Iberia, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more3 hr
Sep 3, 11:55 AM CDTTornado WarningLCHAcadia35 min
Sep 3, 12:09 PM CDTTornado WarningLCHSaint Landry36 min
Sep 3, 12:33 PM CDTTornado WarningLCHCameron27 min
Sep 3, 12:51 PM CDTTornado WarningLCHAcadia, Saint Landry24 min
Sep 3, 1:00 PM CDTTornado WarningLCHAcadia, Lafayette30 min
Sep 3, 1:27 PM CDTTornado WarningLCHSaint Landry33 min
Sep 3, 1:31 PM CDTTornado WarningLCHLafayette, Saint Landry, Saint Martin29 min
Sep 3, 1:59 PM CDTFlash Flood WarningLCHAcadia, Cameron, Iberia, Jefferson Davis, Lafayette, Saint Landry and 2 more3 hr
Sep 3, 2:01 PM CDTTornado WarningLCHSaint Landry, Saint Martin29 min
Sep 3, 2:17 PM CDTTornado WarningLCHSaint Landry28 min
Sep 3, 2:23 PM CDTTornado WarningLCHLafayette, Saint Landry, Saint Martin37 min
Sep 3, 2:33 PM CDTTornado WarningLCHLafayette27 min
Sep 3, 2:41 PM CDTTornado WarningLCHLafayette, Vermilion34 min
Sep 3, 3:02 PM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides28 min
Sep 3, 3:33 PM CDTTornado WarningLCHLafayette27 min
Sep 3, 3:36 PM CDTTornado WarningLCHAvoyelles24 min
Sep 3, 4:02 PM CDTTornado WarningLCHAcadia, Lafayette, Saint Landry28 min
Sep 3, 4:17 PM CDTAreal Flood WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more6 hr
Sep 3, 6:15 PM CDTFlash Flood WatchLCHAllen, Avoyelles, Evangeline, Lafayette, Rapides, Saint Landry and 1 more7 hr

Nearby

Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.